Alert archive / Alabama / Tornado Warnings in 2011
Tornado Warning 94, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 27, 2011, 5:22 PM CDT for Cullman County, Alabama. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 5:22 PM CDT (22:22 UTC)
- Expired
- Apr 27, 2011, 5:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Cullman County, AL
The radar
The Birmingham radar (KBMX), 97 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -359 m²/s²
- 0-3 km storm-relative helicity
- -197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
729
WFUS54 KHUN 272222
TORHUN
ALC043-272245-
/O.NEW.KHUN.TO.W.0094.110427T2222Z-110427T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
522 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 545 PM CDT
* AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A TORNADO NEAR BLACK BOTTOM...OR ABOUT 10 MILES NORTH OF WARRIOR...
MOVING NORTHEAST AT 55 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
WALTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING AND
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3400 8696 3421 8655 3420 8654 3412 8661
3412 8662 3410 8665 3409 8669 3406 8668
3395 8678 3395 8682 3393 8686 3393 8687
3392 8689
TIME...MOT...LOC 2221Z 240DEG 47KT 3397 8678
$$
KDW1 follow-up statement
105
WWUS54 KHUN 272239
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
539 PM CDT WED APR 27 2011
ALC043-272249-
/O.EXP.KHUN.TO.W.0094.000000T0000Z-110427T2245Z/
CULLMAN AL-
539 PM CDT WED APR 27 2011
...THE TORNADO WARNING FOR SOUTHEASTERN CULLMAN COUNTY EXPIRES AT 545
PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE TORNADIC THUNDERSTORM
THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3400 8696 3421 8655 3420 8654 3412 8661
3412 8662 3410 8665 3409 8669 3406 8668
3395 8678 3395 8682 3393 8686 3393 8687
3392 8689
TIME...MOT...LOC 2239Z 240DEG 47KT 3408 8653
$$
BCCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 3:09 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 27, 3:09 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
309 PM CDT WED APR 27 2011
...MAJOR SEVERE WEATHER OUTBREAK CONTINUES ACROSS THE TENNESSEE
VALLEY...
THE TENNESSEE VALLEY IS CURRENTLY BEING BOMBARDED BY A THIRD ROUND
OF SEVERE THUNDERSTORMS. WITH THE COLD FRONT AND SURFACE LOW STILL
WELL TO OUR WEST...THE AREA IS RECOVERING QUICKLY FROM EARLIER COLD
POOLING AND DISCRETE STORMS DEVELOPING ALONG THE DRYLINE ACROSS
NORTH MISSISSIPPI ARE RAPIDLY MOVING INTO THE CWFA. 18Z SOUNDINGS
FROM KBMX AND REDSTONE ARSENAL INDICATE AN EXTREMELY VOLATILE
SITUATION WILL EXIST THROUGH THE AFTERNOON AND EARLY EVENING WITH
SIGNIFICANT CAPE AND SHEAR PRESENT. SPC MESO ANALYSIS SUGGESTS
WHATEVER CIN WAS PRESENT IS QUICKLY DISSIPATING.
THROUGH THE EARLY EVENING HOURS...EXPECT SEVERE THUNDERSTORMS...WITH
LONG TRACK TORNADOES...DAMAGING WINDS...LARGE HAIL...AND FLASH
FLOODING ANYWHERE ACROSS THE TENNESSEE VALLEY. RESIDENTS OF THE
TENNESSEE VALLEY ARE URGED TO REMAIN EXTREMELY VIGILANT THROUGH THE
AFTERNOON AND EVENING HOURS AS THIS EXTREMELY DANGEROUS SITUATION
CONTINUES TO UNFOLD!
THE SEVERE THREAT WILL WANE THIS EVENING AS THE COLD FRONT
EVENTUALLY MOVES THROUGH THE CWFA. WHILE A FEW SHOWERS WILL LINGER
THROUGH THE OVERNIGHT HOURS...HIGH PRESSURE BUILDING IN FROM THE
WEST WILL BRING SEASONABLE TEMPERATURES AND DRY CONDITIONS TO THE
AREA THROUGH AT LEAST SATURDAY.
THE NEXT COLD FRONT WILL IMPACT THE CWFA FROM THE NORTHWEST SUNDAY
NIGHT. LOOKS LIKE GLOBAL MODELS HAVE SLOWED A TOUCH IN HOW QUICKLY
THEY BRING THE FRONT THROUGH...AND AS A RESULT MAY SEE THUNDERSTORMS
LINGER THROUGH MONDAY NIGHT. WEAK UPPER RIDGING AND A SURFACE HIGH
WILL MOVE INTO THE AREA BY THE MIDDLE OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 53 72 49 78 51 / 70 0 0 0 0
SHOALS 51 72 49 78 51 / 40 0 0 0 0
VINEMONT 51 70 46 76 48 / 70 0 0 0 0
FAYETTEVILLE 51 69 48 75 50 / 70 0 0 0 0
ALBERTVILLE 53 70 43 77 46 / 90 0 0 0 0
FORT PAYNE 55 70 44 77 45 / 90 10 0 0 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: FRANKLIN TN...LINCOLN...MOORE.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&Hazardous weather outlook, Apr 27, 5:07 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 507 PM CDT WED APR 27 2011 ALZ001>010-016-TNZ076-096-097-291000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 507 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS EVENING AND TONIGHT... A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TENNESSEE VALLEY UNTIL 1000 PM CDT. CLUSTERS OF SEVERE STORMS ARE EXPECTED TO FORM AHEAD OF...AND ALONG A STRONG COLD FRONT AND MOVE RAPIDLY ACROSS THE REGION. A POTENTIAL FOR VIOLENT...LONG TRACK TORNADOES EXISTS...IN ADDITION TO DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL. RESIDENTS ACROSS THE TENNESSEE VALLEY ARE URGED TO REMAIN ALERT FOR LATER STATEMENTS AND WARNINGS. THE HEAVY RAINFALL FROM THESE THUNDERSTORMS WILL INCREASE THE POTENTIAL FOR FLASH FLOODING...WHICH WILL EVENTUALLY EVOLVE INTO A SMALL STREAM AND RIVER FLOODING EVENT OVER THE NEXT FEW DAYS. PLEASE REFER TO THE FLASH FLOOD WATCH AND THE FLASH FLOOD WARNINGS FOR FURTHER INFORMATION ON THIS THREAT...AND CONTINUE TO MONITOR RIVER FLOOD WARNINGS AS THEY ARE ISSUED FOR SEVERAL RIVERS AND STREAMS ACROSS THE TENNESSEE VALLEY. ALSO...GUSTY WINDS OUTSIDE OF THUNDERSTORM ACTIVITY WILL LIKELY REACH ADVISORY CRITERIA...THEREFORE A WIND ADVISORY WILL BE IN EFFECT THROUGH 8 PM WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE THIS WEEKEND...AS ANOTHER COLD FRONT PUSHES ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS EXPECTED THROUGH THIS EVENING. SPOTTER STORM REPORTS ARE GREATLY APPRECIATED.
In the hours before
Local storm report, Apr 27, 4:44 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
444 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM FUNNEL CLOUD HARVEST 34.86N 86.75W
04/27/2011 MADISON AL TRAINED SPOTTER
WALL TRIANA AND NICK DAVIS
&&Local storm report, Apr 27, 4:45 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
445 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TORNADO HARVEST 34.86N 86.75W
04/27/2011 MADISON AL TRAINED SPOTTER
TORNADO ON GROUND AT NICK DAVIS AND INTERSTATE 65.
&&Local storm report, Apr 27, 5:00 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
500 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TORNADO 4 N MERIDIANVILLE 34.90N 86.57W
04/27/2011 MADISON AL EMERGENCY MNGR
TORNADO ON GROUND HWY 231 AND WALKER LANE.
&&Local storm report, Apr 27, 5:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
502 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TORNADO 4 N MERIDIANVILLE 34.90N 86.57W
04/27/2011 MADISON AL LAW ENFORCEMENT
HOMES DAMAGED
&&Local storm report, Apr 27, 5:06 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
506 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TORNADO 2 ESE HARVEST 34.85N 86.71W
04/27/2011 MADISON AL EMERGENCY MNGR
HWY 53 AND JEFF ROAD TORNADO ON GROUND. GAS STATION
LEVELED. PIGGLY WIGGLY GROCERY STORE DAMAGED. PEOPLE
TRAPPED.
&&Local storm report, Apr 27, 5:08 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
508 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TORNADO NEW HOPE 34.54N 86.42W
04/27/2011 MADISON AL EMERGENCY MNGR
DEBRIS FALLING OUT OF SKY. LOCATION WAS MAPLE ROAD AND
BUTLER MILL ROAD.
0343 PM TORNADO UNION GROVE 34.40N 86.45W
04/27/2011 MARSHALL AL TRAINED SPOTTER
POWER LINES DOWN AND DEBRIS BLOCKING ROADS.
0344 PM HAIL MT HOPE 34.46N 87.48W
04/27/2011 M1.00 INCH LAWRENCE AL EMERGENCY MNGR
MEASURED BY SPOTTER.
0345 PM HAIL MT HOPE 34.46N 87.48W
04/27/2011 E1.75 INCH LAWRENCE AL BROADCAST MEDIA
0346 PM TORNADO MT HOPE 34.46N 87.48W
04/27/2011 LAWRENCE AL BROADCAST MEDIA
TORNADO ON GROUND WITH DEBRIS AND ROARING SOUND.
0348 PM TORNADO MT HOPE 34.46N 87.48W
04/27/2011 LAWRENCE AL EMERGENCY MNGR
TORNADO ON GROUND.
0352 PM TORNADO HATTON 34.56N 87.41W
04/27/2011 LAWRENCE AL EMERGENCY MNGR
MT HOPE TO HATTON. NUMEROUS HOUSES ARE GONE.
0353 PM TORNADO HATTON 34.56N 87.41W
04/27/2011 LAWRENCE AL TRAINED SPOTTER
ONE HALF MILE WIDE TORNADO ALONG HWY 157 AND HWY 101 NEAR
HATTON.
0355 PM TORNADO MOULTON 34.48N 87.29W
04/27/2011 LAWRENCE AL AMATEUR RADIO
TORNADO ON GROUN NORTH OF MOULTON AT 102 AND CR41.
0407 PM TORNADO HULACO 34.31N 86.60W
04/27/2011 MORGAN AL EMERGENCY MNGR
TORNADO ON GROUND HULACO RD.
0411 PM TORNADO 4 WNW ARAB 34.33N 86.56W
04/27/2011 MARSHALL AL EMERGENCY MNGR
TREE FELL ON CAR WITH ENTRAPMENT. INJURIES UNKNOWN.
0416 PM TORNADO 4 W TRINITY 34.61N 87.15W
04/27/2011 LAWRENCE AL EMERGENCY MNGR
TORNADO REPORTED ON GROUND IN MORGAN COUNTY MOVING INTO
SOURTHERN LIMESTON COUNTY.
0426 PM TORNADO HUNTSVILLE 34.73N 86.59W
04/27/2011 MADISON AL AMATEUR RADIO
TORNADO ON GROUND LILLY FLAG AND SOUTH MEMORIAL PARKWAY.
0431 PM TORNADO HUNTSVILLE 34.73N 86.59W
04/27/2011 MADISON AL EMERGENCY MNGR
TORNADO ON GROUND. HWY 72 AND MOORESVILLE ROAD. PATH 22
YARDS WIDE.
0433 PM TORNADO HARVEST 34.86N 86.75W
04/27/2011 MADISON AL TRAINED SPOTTER
TORNADO ON GROUND AT NICK DAVIS AND INTERSTATE 65.
0506 PM TORNADO MADISON 34.70N 86.75W
04/27/2011 MADISON AL TRAINED SPOTTER
TORNADO ON GROUND AT U.S. HIGHWAY 72 AND SLAUGHTER ROAD.
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:28 AM CDT | Special Weather Statement | HUN | Colbert, Franklin | 32 min |
| Apr 27, 3:49 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 26 min |
| Apr 27, 3:53 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 27, 4:02 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 28 min |
| Apr 27, 4:09 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 36 min |
| Apr 27, 4:19 AM CDT | Tornado Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 26 min |
| Apr 27, 4:33 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 27 min |
| Apr 27, 4:36 AM CDT | Tornado Warning | HUN | Lauderdale | 9 min |
| Apr 27, 4:40 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 35 min |
| Apr 27, 4:47 AM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 28 min |
| Apr 27, 4:59 AM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 31 min |
| Apr 27, 5:02 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 43 min |
| Apr 27, 5:14 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Madison, Marshall, Morgan | 46 min |
| Apr 27, 5:24 AM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 36 min |
| Apr 27, 5:27 AM CDT | Tornado Warning | HUN | Cullman | 48 min |
| Apr 27, 5:31 AM CDT | Tornado Warning | HUN | Lawrence, Morgan | 29 min |
| Apr 27, 5:40 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 35 min |
| Apr 27, 5:58 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 47 min |
| Apr 27, 6:02 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 28 min |
| Apr 27, 6:09 AM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 36 min |
| Apr 27, 6:19 AM CDT | Tornado Warning | HUN | Marshall | 41 min |
| Apr 27, 6:20 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 40 min |
| Apr 27, 6:37 AM CDT | Tornado Warning | HUN | Jackson, Madison, Marshall | 23 min |
| Apr 27, 6:44 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 46 min |
| Apr 27, 6:45 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 45 min |
| Apr 27, 6:52 AM CDT | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 38 min |
| Apr 27, 7:08 AM CDT | Tornado Warning | HUN | DeKalb | 37 min |
| Apr 27, 7:24 AM CDT | Tornado Warning | HUN | DeKalb, Jackson | 21 min |
| Apr 27, 7:25 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 20 min |
| Apr 27, 7:41 AM CDT | Tornado Warning | HUN | Jackson | 10 min |
| Apr 27, 8:22 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 38 min |
| Apr 27, 8:41 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 34 min |
| Apr 27, 8:48 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 42 min |
| Apr 27, 9:05 AM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 25 min |
| Apr 27, 9:14 AM CDT | Special Weather Statement | HUN | Limestone | 31 min |
| Apr 27, 9:20 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 25 min |
| Apr 27, 9:39 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 27 min |
| Apr 27, 9:40 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 50 min |
| Apr 27, 9:57 AM CDT | River Flood Warning | HUN | Madison | 46 hr |
| Apr 27, 10:00 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 45 min |
| Apr 27, 10:03 AM CDT | River Flood Warning | HUN | Madison | 38 hr |
| Apr 27, 10:05 AM CDT | River Flood Warning | HUN | Jackson, Madison, Marshall | 3 days |
| Apr 27, 10:08 AM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 9 hr |
| Apr 27, 10:08 AM CDT | River Flood Warning | HUN | Lawrence | 3 days |
| Apr 27, 10:12 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 33 min |
| Apr 27, 10:37 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 38 min |
| Apr 27, 10:43 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 47 min |
| Apr 27, 10:53 AM CDT | Tornado Warning | HUN | Franklin, Lawrence, Morgan | 37 min |
| Apr 27, 10:58 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan | 47 min |
| Apr 27, 11:18 AM CDT | Tornado Warning | HUN | Limestone, Madison | 27 min |
| Apr 27, 11:26 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Marshall, Morgan | 49 min |
| Apr 27, 11:27 AM CDT | Tornado Warning | HUN | Limestone, Madison | 33 min |
| Apr 27, 11:30 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 30 min |
| Apr 27, 11:41 AM CDT | Tornado Warning | HUN | Jackson, Limestone, Madison | 34 min |
| Apr 27, 12:00 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 45 min |
| Apr 27, 12:04 PM CDT | Tornado Warning | HUN | Jackson, Madison | 26 min |
| Apr 27, 12:07 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 8 hr |
| Apr 27, 12:17 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Marshall, Morgan | 43 min |
| Apr 27, 12:25 PM CDT | Tornado Warning | HUN | Jackson | 20 min |
| Apr 27, 12:27 PM CDT | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 8 hr |
| Apr 27, 12:31 PM CDT | Tornado Warning | HUN | Madison, Marshall, Morgan | 29 min |
| Apr 27, 12:40 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Madison, Marshall | 65 min |
| Apr 27, 1:11 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 34 min |
| Apr 27, 1:29 PM CDT | Flash Flood Warning | HUN | DeKalb, Jackson, Madison, Marshall | 3 hr |
| Apr 27, 1:41 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 34 min |
| Apr 27, 2:09 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 17 min |
| Apr 27, 2:24 PM CDT | Tornado Warning | HUN | Cullman | 36 min |
| Apr 27, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 44 min |
| Apr 27, 2:43 PM CDT | Tornado Warning | HUN | Cullman, Morgan | 32 min |
| Apr 27, 2:51 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lauderdale | 24 min |
| Apr 27, 3:03 PM CDT | Tornado Warning | HUN | Cullman, Madison, Marshall, Morgan | 42 min |
| Apr 27, 3:08 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 27, 3:17 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 43 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | HUN | Jackson, Madison, Marshall | 50 min |
| Apr 27, 3:51 PM CDT | Tornado Warning | HUN | Jackson | 24 min |
| Apr 27, 3:51 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 24 min |
| Apr 27, 3:56 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 34 min |
| Apr 27, 3:59 PM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 31 min |
| Apr 27, 4:07 PM CDT | Tornado Warning | HUN | Madison, Morgan | 38 min |
| Apr 27, 4:09 PM CDT | Tornado Warning | HUN | Franklin | 36 min |
Nearby
Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.